I was just wondering if anyone has had the same - I stopped taking Pregabalin as I had run out my nerve pain decreased fab! Started taking it again and this working I have woken up in a lot of pain with my sciatic nerve. Really confused!
Hello Eza82 How long had you been taking it and at what strength? Also how long before you started again?
I have been taking it for about 2 months @ 75mg twice a day. I stopped taking it for about 2 weeks as we moved and I hadn't collected the tablets from the chemist. X
A fairly low dose then. Strangely enough it could be withdrawal. Both pregabalin and its big sister gabapentin are the b of the drug world. Even on a lowish dose they should NEVER be stopped suddenly/.
If you are back on it now - stick with it a bit longer before deciding it isn't working. Then speak with your GP about coming off it completely.
Thanks I you, it was just strange that my pain subsides once off it and then started again when I went back on it.
I will give it a go and see but if this pain gets any worse I am coming off it. I actually felt human whilst not taking it. My pain has been so sever I ended up in hospital. I was on the max dose of Pregabalin and I got on super with that and then the pain nurse changed me to Pregabalin 75mg twice a day and Tapentadol 100mg 4 times a day. Xx
Just wondering why the medication was reintroduced after a 2 week break? Any withdrawl should have been in the first 4-6 days so after 2 weeks it would be unlikely to be withdrawl, and if you were managing without it then I would of recommended that you didn't introduce them back.
I am on 300mg pregab ttd the absolute max dose license. I have tried Gabapentine but the result fell far sort of the relief i have gotten from pregab, although the attraction in the Gp switching patients to Gabapentine is a financial strategy and not the wellbeing of the patients.
I would of been more inclined to of if you felt ok once you stopped taking the meds to carry on as you were, but as someone else has written great care should be taken when reducing your meds they should never be just stopped and the reduction or ceasing of ANY kind of long term meds should be discussed by you with those healthcare professionals who are involved in/deal with the pain management of your condition.
I sincerely hope you reach a decision that improves tge treatments your pain and you continue to feel better.
I made a mistake it should read Gabapentin then Pregabalin x
Don't suffer too long.
Yes I stopped taking it after being on it for over a year and my dysethetic pain went away! I never thought that lyrica worked for me. I was 300 mg per day. For post surgical nerve pain issues in my foot and back. I still have pain but it is a burning pain instead.
I take Pregabiln for restless legs.
Didnt work for me,im on gabapentin 600mg 4x per day and fentanyl patches.Just tore my miniscus in my knee so laid up after successful!!a lot better than before ,no sciatic pain,still lower back pain but il manage this as i feel like a new person.This knee is painful and i feel like i went forward 100 steps and backward 80.Been told to stay imobilised for 10 dsys then they will do an mri.If i was a dog they would put me down.Not happy,hope you are able to find a medication that will give you some relief. Manditts.
Thank you for your reply. I think I am going to request moving back to Gabapentin. I really worked well with this.
Hi. I take 75mg Pregabalin twice a day but I swear it doesn't do anything to ease any pain. However my GP talks about it as tho it is a miracle drug.
It's interesting that your pain stopped although a real blow you now have sciatic pain. Is there any connection with the sciatica and your other pain?
Is there anyone out there that has had success with pain relief with this drug and not had to keep upping...
like I’m going to have to take pregabalin again please somebody tell me they have had long time success...
Machine and my mind over pain already by being off Pregabalin I am lucky as I have has no with drawel symptions...
Start a Community